# SDR MASA2016032212835

- Difficulty date: March 22, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 27,090 hours, 22,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE LAMP CENTER AISLE EXIT SIGN, ROW 13 INOPERATIVE.
